Posted by KaraS on March 15, 2005, at 16:19:44
In reply to Re: Tylenol » KaraS, posted by ed_uk on March 15, 2005, at 11:13:20
>> I hope you're ok. Perhaps you should have an ECG (EKG) if you're worried. You'll need to get a recording when you're having the palpitations though.
I have a doctor's appointment next Monday so we'll see.
>> Some arrhythmias such as atrial fibrillation are extremely common, it's easy to attribute an arrhythmia to a drug when it's not the cause.
Yes, it's difficult to say for sure without going off of the doxepin and then getting tested again. I only know at this point that I became aware of the problem about a month after being on doxepin at 25 mg.
>> Perhaps you could d/c the doxepin for a while and give hydroxyzine a try. What do you think?
I have thought of that. It's a possibility. I think I get more from the doxepin than just the antihisamine effect though - even just being on 25 mg. I initially got just the histamine effect but after being on it a while another level of assistance became apparent.
>>Or maybe he just hasn't been on the board recently?
> He has, nearly every day. I just don't like being ignored, it's rude. I wouldn't ignore him.
Sometimes people just miss posts or lose interest in the topic and so they don't follow up on the responses. Or, sometimes people are rude. I don't like it when my posts are ignored either. I never intentionally do that but I worry that I may have inadvertently not answered someone. For whatever reason your post wasn't answered, it's his loss. You're one of the most knowledgable and supportive posters here at Babble. To not make use of that is just foolish!!!
Take care, Ed.